MathSciNet Relay Station
MathSciNet bibliographic data
MR709476 (84k:58106) 58F07 (17B65 35Q20 58G40 82A05)
Fordy, Allan P.; Kulish, Peter P. Nonlinear Schrödinger equations and simple Lie algebras. Comm. Math. Phys. 89 (1983), no. 3, 427–443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement